# SDR AALA20130920012

- Difficulty date: September 20, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Lug
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER REAR SPAR LOWER ATTACH LUG CORRODED AROUND BUSHING FLANGES ON FWD & AFT FACES. ACCOMPLISHED REPAIR IAW EA B737-55-031648.
